# SDR ASAA2025102961935

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 8,827 hours, 2,517 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS C/B POPPED. GROUNDED - YES. RESET CABIN EMERGENCY LIGHTS C/B IAW AMM 20-60-01. CKS NML. OK FOR SVC.
